been unstable since not taking Lamictal should I ask my psychiatrist to put me back on it I'm about to lose my spouse because of my up and down moods?
Hi, Keels! It sounds as if you really need to be on a mood stabilizer. Why did your doctor take you off Lamictal? What other medications are you taking?
Sorry for all the questions but if you could give us a little background we'll better understand your current situation and maybe be able to give you some advice.
Best regards, Wildcat
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2011 • 1 answer
Posted 26 Sep 2013 • 3 answers
Posted 28 Nov 2013 • 3 answers
Posted 28 Dec 2013 • 10 answers
Posted 18 Jan 2015 • 3 answers